# SDR ASAA2016072117478

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,495 hours, 11,435 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44982
- Condition: Defective
- Location: Nr 2 Eng Fuel
- Part time: 6,684 hours, 1,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE, WHILE AT IDLE, FUEL FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01/401. TEST PASSED. LEAK CHECKED OK.
